# SDR SWAA2023050544157

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,635 hours, 36,075 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP I/B END UPPER SURFACE REPAIR DISBONDED AND MISSING<[01] REMOVED AND REPLACED AFT FLAP WITH NEW WORK PERFORMED IAW AMM 27-51-22;[02] ENTERED IN ERROR  REMOVED AND REPLACED L/H AFT FLAP WITH NEW WORK PERFORMED IAW AMM 27-51-22
